# SDR IPXA2019091846942

- Difficulty date: September 4, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 70,903 hours, 13,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720313
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C 3RD VERTICAL STIFFENER FROM FWD ON LT MLG WW O/B AFT WALL IS CRACKED. REMOVED AND REPLACED CRACKED 3RD VERTICAL STIFFENER FROM FWD ON LT MLG WW O/B AFT WALL IAW SRM 51-33-01 & 51-32-01. (MINOR)
